Verleen Again….

by Verleen
(Seattle)

Once again, I can't add to my other page..

But, I'm thinking that since this went beyond the light spotting, that I've started my regular cycle. The other symptoms I'm having are also pointing towards that.

Looking back at my notes, I was getting them at the begging of the month starting in Jan and Feb, before I started using the Progesterone cream. It didn't change by more than a few days, until I jumped on it full time with inconsistent dosing in May.

But, I'm thinking of trying a break for a few days to just let a cycle happen and see how it goes.

I've got plenty of cream here, so if I get adverse symptoms back, I can jump right back on it at a high dose.

Comments for Verleen Again….

Click here to add your own comments

Jul 06, 2013
Verleen Again….
by: Wray

Hi Verleen Although the previous glitch has been sorted out, the server site is very sensitive to any fluctuation in electricity or signal. I've found it occurs to me too, so I just re-enter the comment and voila....it goes off. I've just looked at your other page to get the gist of what you say above, in case you need it the link is here. And this is your original page here! You are in Peri-menopause don't forget, so cycles do become erratic, and there's nothing we can do about them. So stopping the progesterone will not get a regular one going again, and could quite possibly cause adverse symptoms by allowing oestrogen to rise again. Which is why I thought you had those symptoms when you took the recent break. But if you do, please let me know how you get on. Take care Wray

Jul 06, 2013
Hi Wray!
by: Verleen

I don't think you saw my new comment on the other page, since it finally let me post another one there yesterday.

I wasn't off the progesterone at the time I was having the other symptoms you're talking about. I was still on it then, I didn't stop it until I started this menstrual cycle.

The intensity of my symptoms didn't change, at all, with the higher dose and it was causing me a lot of problems.

And I know cycles can be erratic now in peri and I can accept and deal with that, but what I can't handle is the constant spotting that I was getting trying to use the progesterone straight through. I really need a break from that. :-) I didn't have that problem until I tried to use it straight through for awhile and I know it will usually settle down and stop eventually, but it was driving me crazy.

The progesterone tends to give me a 21 day cycle, while without it my cycle ranged from 21 to 31 days, though usually 30 to 31.

And I will keep in touch and keep you informed as to what's going on. I really appreciated your help.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...